# SDR ASOA20131014400

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 30,088 hours, 16,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE RT SIDE OMEGA BEAM CAP WAS FOUND CORRODED AROUND A NUTPLATE.  REMOVED AND REPLACED THE OMEGA BEAM CAP IAW SRM 51-21-01.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
